Mississippi, 2006Damaging Wind in Mississippi, June 21, 2006
June 21, 2006 · NWS MEG · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jun 21, 2:20 PM CST, 2 hours 27 minutes earlier.
Area forecast discussion, Jun 21, 2:20 PM CST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
320 PM CDT WED JUN 21 2006
THE MIDSOUTH IS CURRENTLY ON THE NORTHWESTERN PART OF A HIGH
PRESSURE CENTER OVER THE EASTERN UNITED STATES. ALSO...A FRONT
LIES FROM IA TO THE TX PANHANDLE. BOTH OF THESE FEATURES WILL
MOVE TO THE SOUTHEAST OVERNIGHT AND INTO THURSDAY. BY THURSDAY
AFTERNOON...THERE SHOULD BE ENOUGH MOISTURE TO ALLOW A CHANCE OF
THUNDERSTORMS THAT WILL LAST INTO EVENING. A LOW WILL FORM ON THE
FRONT THURSDAY NIGHT. THIS LOW WILL BE IN SOUTHERN MO BY FRI
MORNING. THE LOW WILL MOVE TO THE MEM AREA BY FRI EVENING. THIS
PATTERN SHOULD GIVE US A FAIRLY DECENT CHANCE OF RAIN FRIDAY.
NEXT...THE LOW WILL NOT MOVE MUCH FRIDAY NIGHT. THIS WILL KEEP
SHOWER CHANCES ALIVE DURING THE NIGHT. AS THE LOW SETTLES FARTHER
SOUTH SATURDAY AND HIGH PRESSURE FILLS IN FROM THE NORTHEAST...
EXPECT SHOWERS AND TRWS TO DIMINISH IN NORTHWESTERN COUNTIES OF
THE CWA. ONLY SOUTHEASTERN COUNTIES WILL HAVE A CHANCE OF
PRECIPITATION SATURDAY NIGHT AND SUNDAY.
SUNDAY NIGHT THROUGH WEDNESDAY...HIGH PRESSURE FROM THE GREAT
LAKES TO THE MIDSOUTH SHOULD KEEP IT DRY. TEMPS SHOULD NOT BE AS
HIGH AND HUMIDITY SHOULD BE A LITTLE LOWER.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
WER
Hazardous weather outlook, Jun 21, 2:30 PM CST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
330 PM CDT WED JUN 21 2006
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-221100-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
330 PM CDT WED JUN 21 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
Thunderstorm Wind, Yalobusha
- When
- June 21, 4:47 PM CST to 4:52 PM CST
- Where
- Yalobusha County, Coffeeville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.967, -89.700
A few trees and power lines were knocked downy by straight line winds in Coffeeville.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Ohio, June 21 to 22, 20061 death · 1 injured · $6.4 million · F2 · 57 events
- Flash Flooding and Flooding in Ohio, June 21 to 23, 20061 death · $199 million · 24 events
- Tornado in Florida, June 21, 20063 injured · $500,000 · F2 · 1 event
- Lightning Strike in Colorado, June 21, 20061 death · 1 event
- Hail and Damaging Winds in Ohio, June 21, 2006$2.3 million · 1.75 in hail · 26 events
- Tornadoes and Hail in Oklahoma, June 21, 2006$792,000 · F1 · 11 events
- Hail and Damaging Winds in Michigan, June 21, 20061 injured · $533,000 · 1.75 in hail · 35 events
- Hail and Damaging Winds in Nebraska, June 21, 2006$865,000 · 3 in hail · 9 events
- Hail and Damaging Winds in Wisconsin, June 21, 2006$240,000 · 65 kt wind · 33 events
- Hail and Damaging Winds in Indiana, June 21, 2006$150,000 · 2 in hail · 27 events
- High Wind in Texas, June 21, 2006$320,000 · 63 kt wind · 2 events
- Flash Flooding in Michigan, June 21, 2006$200,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515822.